Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/2750
Título: Symbolic dynamics and renormalization of non-autonomous k periodic dynamical systems
Autor: Franco, Nuno
Silva, Luis
Simões, Pedro
Palavras-chave: Non-autonomous difference equations
Skew-product dynamical systems
Symbolic dynamics
Renormalization
39A05
37B55
37B10
37E20
Equations
Data: 1-Jan-2013
Editora: Taylor & Francis LTD
Citação: FRANCO, Nuno; SILVA, Luis; SIMÕES, Pedro - Symbolic dynamics and renormalization of non-autonomous k periodic dynamical systems. Journal of Difference Equations and Applications. ISSN: 1023-6198. Vol. 19, nr 1 (2013), p. 27-38.
Resumo: The purpose of this paper was to introduce the symbolic formalism based on kneading theory, which allows us to study the renormalization of non-autonomous periodic dynamical systems.
Peer review: yes
URI: http://hdl.handle.net/10400.21/2750
ISSN: 1023-6198
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.